# SDR ASOA2012071901937

- Difficulty date: July 3, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 20,642 hours, 14,204 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: E/E Bay
- Part time: 986,568 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT RT SIDE, SILL UNDER THE ADG HYD PUMP IS CRACKED. REPAIRED  IAW GREO 670-53-11-504 AND ECTC REO 670-53-11-509.
